# SDR VNAA2013060800008

- Difficulty date: June 8, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 22,290 hours, 22,576 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LEFT JETPIPE OVERHEAT FAIL MESSAGE.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, AND REPAIRED WIRES ON THE SENSING LOOP USING THE AIRCRAFT MANUALS.  CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
